# SDR COMA2011022150021

- Difficulty date: February 21, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 34,044 hours, 29,678 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R31032
- Condition: Corroded
- Location: Fuselage
- Part time: 34,044 hours, 29,678 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SEAT TRACK CORRODED AT LBL 9, FS 360.  REMOVED AND REPLACED DAMAGE SECTION OF FLOOR SEAT RAIL, IAW AMM 53-01-11-400-801.
